# SDR 2001FA0000460

- Difficulty date: October 22, 2001
- Submitted: October 30, 2001
- Operation: General aviation
- Engine: Garrtt TFE7313
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearshaft
- Part number: 30702123
- Part serial: 0125
- Condition: Separated
- Location: Engine
- Part time: 7,629 hours
- Component: Trnsfer Gearbox, Honeywell
- Component part number: 307009314
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

83190 WAS REMOVED FROM SABRE 65 DUE TO AN IN-FLIGHT SHUTDOWN DURING CLIMB.  TRANSFER HORIZONTAL BEVEL GEARSHAFT EXHIBITED SEPARATED GEAR TEETH, THUS CAUSING IFSD DUE TO NO AGB ROTATION.
